American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55N35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] Further prospects on the theory. Math. Surveys Monogr. 209 (2015) 163-166.
Book volume table of contents
View Article: PDF

[2] Clustering. Math. Surveys Monogr. 209 (2015) 115-131.
Book volume table of contents
View Article: PDF

[3] Introduction to quiver theory with a view toward persistence. Math. Surveys Monogr. 209 (2015) 167-196.
Book volume table of contents
View Article: PDF

[4] Steve Y. Oudot. Persistence Theory: From Quiver Representations to Data Analysis. Math. Surveys Monogr. 209 (2015) MR MR3408277.
Book volume table of contents

[5] Topological persistence. Math. Surveys Monogr. 209 (2015) 29-48.
Book volume table of contents
View Article: PDF

[6] Introduction. Math. Surveys Monogr. 209 (2015) 1-10.
Book volume table of contents
View Article: PDF

[7] Algebraic persistence. Math. Surveys Monogr. 209 (2015) 13-28.
Book volume table of contents
View Article: PDF

[8] Topological inference. Math. Surveys Monogr. 209 (2015) 67-83.
Book volume table of contents
View Article: PDF

[9] New trends in topological data analysis. Math. Surveys Monogr. 209 (2015) 155-162.
Book volume table of contents
View Article: PDF

[10] Stability. Math. Surveys Monogr. 209 (2015) 49-63.
Book volume table of contents
View Article: PDF

[11] Topological inference 2.0. Math. Surveys Monogr. 209 (2015) 85-113.
Book volume table of contents
View Article: PDF

[12] Signatures for metric spaces. Math. Surveys Monogr. 209 (2015) 133-152.
Book volume table of contents
View Article: PDF

[13] Robert M. Hardt. Plateau Problems in Metric Spaces and Related Homology and Cohomology Theories. Contemporary Mathematics 646 (2015) 1-17.
Book volume table of contents   
View Article: PDF

[14] Mikael Vejdemo-Johansson. Sketches of a platypus: a survey of persistent homology and its algebraic foundations. Contemporary Mathematics 620 (2014) 295-319.
Book volume table of contents
View Article: PDF

[15] Takefumi Nosaka. On quandle homology groups of Alexander quandles of prime order. Trans. Amer. Math. Soc. 365 (2013) 3413-3436.
Abstract, references, and article information   
View Article: PDF

[16] Jyh-Haur Teh. Harnack-Thom theorem for higher cycle groups and Picard varieties. Trans. Amer. Math. Soc. 360 (2008) 3263-3285. MR 2379796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Robert Ghrist. Barcodes: The persistent topology of data. Bull. Amer. Math. Soc. 45 (2008) 61-75. MR 2358377.
Abstract, references, and article information
View Article: PDF

[18] Javad Asadollahi and Shokrollah Salarian. Cohomology theories based on Gorenstein injective modules. Trans. Amer. Math. Soc. 358 (2006) 2183-2203. MR 2197453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Shoji Yokura. On Ginzburg's bivariant Chern classes. Trans. Amer. Math. Soc. 355 (2003) 2501-2521. MR 1974000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Shoji Yokura. Remarks on Ginzburg's bivariant Chern classes. Proc. Amer. Math. Soc. 130 (2002) 3465-3471. MR 1918822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Oliver Baues. Left-symmetric algebras for $\mathfrak{gl}(n)$. Trans. Amer. Math. Soc. 351 (1999) 2979-2996. MR 1608273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Hans-Joachim Baues. Quadratic homology. Trans. Amer. Math. Soc. 351 (1999) 429-475. MR 1615931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Marina Ville. Vanishing conditions for the simplicial volume of compact complex varieties. Proc. Amer. Math. Soc. 124 (1996) 987-993. MR 1246538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Max Karoubi. Formes diff\'erentielles non commutatives et cohomologie \`a coefficients arbitraires . Trans. Amer. Math. Soc. 347 (1995) 4277-4299. MR 1316853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] S. Dragotti, R. Esposito and G. Magro. Construction of functors connecting homology and homotopy theories . Proc. Amer. Math. Soc. 120 (1994) 635-646. MR 1165052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] John Roe. Coarse cohomology and index theory on complete Riemannian manifolds. Memoirs of the AMS 104 (1993) MR 1147350.
Book volume table of contents   

[27] Stephen A. Mitchell. Harmonic localization of algebraic $K$-theory spectra . Trans. Amer. Math. Soc. 332 (1992) 823-837. MR 1069739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] John Roe. Exotic cohomology and index theory. Bull. Amer. Math. Soc. 23 (1990) 447-453. MR 1049433.
Abstract, references, and article information   
View Article: PDF

[29] W. J. R. Mitchell. Defining the boundary of a homology manifold . Proc. Amer. Math. Soc. 110 (1990) 509-513. MR 1019276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] J. D. S. Jones and S. B. Petrack. The fixed point theorem in equivariant cohomology . Trans. Amer. Math. Soc. 322 (1990) 35-49. MR 1010411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 37 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia